Analysis of rubella disease model with non-local and non-singular fractional derivatives

Ilknur Koca

Abstract


In this paper we investigate a possible applicability of the newly established fractional differentiation in the field of epidemiology. To do this we extend the model describing the Rubella spread by replacing the time derivative with the time fractional derivative for the inclusion of memory. Detailed analysis of existence and uniqueness of exact solution is presented using the Banach fixed point theorem. Finally some numerical simulations are showed to underpin the effectiveness of the used derivative.

Keywords


rubella disease model, special solution, fixed point theorem, numerical simulations

Full Text:

PDF

References


Abdeljawad, T. and Baleanu, D. (2016). Discrete fractional differences with non singular discrete Mittag-Leffler kernels. Advances in Difference Equations. (1), 232.

Abdeljawad, T. and Baleanu, D. (2016). Integration by parts and its applications of a new nonlocal fractional derivative with Mittag-Leffler non singular kernel. arXiv preprint arXiv, 1607.00262.

Alkahtani, B.S.T. (2016). Chua's circuit model with Atangana--Baleanu derivative with fractional order. Chaos Solitons and Fractals. 89, 547--551.

Atangana, A. and Koca, I. (2016). Chaos in a simple nonlinear system with Atangana-Baleanu derivatives with fractional order. Chaos, Solitons and Fractals. 89, 447-454.

Atangana, A. and Koca, I. (2016). On the new fractional derivative and application to Nonlinear Baggs and Freedman model. Journal of Nonlinear Sciences and Applications. (9), 2467-2480.

Atangana, A. and Baleanu, D. (2016). New fractional derivatives with non local and non-singular kernel: theory and application to heat transfer model. Thermal Science. 20 (2), 763-769.

Atangana, A. and Owolabi, K.M. (2017). New numerical approach for fractional differential equations. preprint, arXiv, 1707.08177.

Baskonus, H.M. and Bulut, H. (2015). On the numerical solutions of some fractional ordinary differential equations by fractional Adams-Bashforth-Moulton Method. Open Mathematics. 13 (1), 547--556.

Baskonus, H.M. and Bulut, H. (2016). Regarding on the prototype solutions for the nonlinear fractional-order biological population model. AIP Conference Proceedings. 1738, 290004.

Baskonus, H.M., Mekkaoui, T., Hammouch, Z. and Bulut, H. (2015). Active control of a chaotic fractional order economic system. Entropy. 17 (8), 5771-5783.

Baskonus, H.M., Hammouch, Z., Mekkaoui, T. and Bulut, H. (2016). Chaos in the fractional order logistic delay system: circuit realization and synchronization. AIP Conference Proceedings, 1738, 290005.

Caputo, M., Fabrizio, M. (2015). A new definition of fractional derivative without singular kernel. Progress in Fractional Differentiation and Applications. 1, 73-85.

Coronel-Escamilla, A., Gomez-Aguilar, J.F., Baleanu, D., Escobar-Jimenez, R. F., Olivares-Peregrino, V. H., and Abundez-Pliego, A. (2016). Formulation of Euler-Lagrange and Hamilton equations involving fractional operators with regular kernel. Advances in Difference Equations. (1), 283.

Gay, N.J., Pelletier, L. and Duclos, P. (1998). Modelling the incidence of measles in Canada: An assessment of the options for vaccination policy. Vaccine. 16, 794--801.

Gencoglu, M.T., Baskonus, H.M. and Bulut, H. (2017). Numerical simulations to the nonlinear model of interpersonal Relationships with time fractional derivative. AIP Conference Proceedings. 1798, 1-9, 020103.

Gomez-Aguilar, J.F., Morales-Delgado, V.F., Taneco-Hernandez, M.A., Baleanu, D., Escobar-Jimenez, R.F., and Al

Qurashi, M.M. (2016). Analytical solutions of the electrical RLC circuit via Liouville--Caputo operators with local and non-Local kernels. Entropy. 18 (8), 402.

Odibat, Z.M. and Momani, S. (2006). Application of variational iteration method to nonlinear differential equation of fractional order. International Journal of Nonlinear Sciences and Numerical Simulations. 7, 27-34.

Owolabi, K.M. (2016). Numerical solution of diffusive HBV model in a fractional medium. SpringerPlus. 5, 19 pages.

Owolabi, K.M. and Atangana, A. (2017). Numerical approximation of nonlinear fractional parabolic differential equations with Caputo--Fabrizio derivative in Riemann--Liouville sense. Chaos, Solitons and Fractals. 99, 171-179.

Owolabi, K.M. (2017). Mathematical modelling and analysis of two-component system with Caputo fractional derivative order. Chaos Solitons and Fractals. 103, 544-554.

Ozalp, N. and Koca, I. (2012). A fractional order nonlinear dynamical model of interpersonal relationships. Advances in Difference Equations. 189, 7 pages.

Singh, J., Kumar, D., Al Qurashi, M. and Baleanu, D. (2017). A new fractional model for giving up smoking dynamics. Advances in Difference Equations, 88 (1), 16 pages.




DOI: http://dx.doi.org/10.11121/ijocta.01.2018.00532

Refbacks

  • There are currently no refbacks.


Copyright (c) 2017 ilknur Koca

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

footer_771

   ithe_170     crossref_284         ind_131_43_x_117_117  logo_ehost_120    ulakbim_140   proquest_256_x_97_256   zbmath_251_x_86_251 more...